The Society for Simulation in Healthcare > Events > SimOps 2018 > Schedule

Important Info

In this section:

Overview

Schedule

Pricing:

$425 - SSH Member  
$550 - Non-member, includes 1 year SSH Membership 
$295 - Pre-conference offering: CHSE & CHSOS Certification Blueprint Review Course

Included Meals

Friday, July 27: Breakfast, Lunch and Reception
Saturday, July 28: Breakfast and Lunch

Register Now!


Hotel

Headquarters Hotel: Marriott Portland Downtown Waterfront Hotel
Special Rate: $218 per night*

Book Your Room*

*To receive the special rate, please use the provided link.


Location

OHSU Logo

Oregon Health & Science University

OHSU’S Robertson Life  Science  Building

2730 S.W. Moody Ave.
Portland, OR 97201
OHSU Mailcode: CL4SC 
Maps and Directions
OHSU Simulation
Parking $10 per day

Transit Map

For a detailed transit map from the headquarters hotel to SimOps, please download the PDF below. 

Transit Map PDF  


Exhibit Hall 

Location:

Marriott Portland Downtown Waterfront Hotel

Hours: 

Thursday - July 26, 2018
5:00 PM – 7:30 PM: Grand Opening Exhibitor Reception (cash bar)

Friday - July 27, 2018
7:30 AM - 8:30 AM: Breakfast with Exhibitors and Spectrum of Ideas set up
5:30 PM - 7:30 PM: Reception with Exhibitors (cash bar)
Saturday - July 28, 2018
7:30 AM - 8:30 AM: Breakfast with Exhibitors and Spectrum of Ideas set up

SimOps 2019 - Date & Location

SimOps2019_Dates_CMYK636645033587490352

July 17-19, 2019
Eastern Virginia Medical School | Sentara Center for Simulation and Immersive Learning
Norfolk, VA

Schedule

Thursday, July 26

Oregon Health & Science University

8:00 AM - 5:00 PM: CHSE & CHSOS Certification Blueprint Review Courses

1:00 PM - 5:00 PM: Pre-conference Courses  

Marriott Downtown (Headquarters Hotel)

4:00 PM - 600 PM: Registration

5:00 PM - 7:00 PM Exhibit Hall Grand Opening & Mentorship Program

Friday, July 27

Marriott Downtown

7:00 AM - 9:00 AM Registration

7:30 AM - 8:30 AM Breakfast with the Vendors and SimVentors

8:45 AM - 9:45 AM Opening Plenary

Oregon Health & Science University

9:30 AM – 4:00 PM Registration

11:15 AM – 12:15 PM 60-minute workshops

12:15 PM - 1:30 PM Lunch 

1:45 PM - 3:15 PM 90-minute workshops

3:30 PM - 4:30 PM  60-minute workshops

Marriott Downtown

5:30 PM -7:30 PM SimVentors Showcase & Networking Reception

Saturday, July 28

Marriott Downtown

7:00 AM - 9:30 AM Registration

7:30 AM - 8:30 AM Breakfast with the Vendors and SimVentors

8:45 AM - 9:45 AM Research and Technology Forum

OHSU

10:00 AM – 1:00 PM Registration

10:30 AM - 12:00 PM 90-minute Workshops

12:00 PM - 1:00 PM Lunch

1:15 PM - 2:15 PM 60-minute Workshops

2:30 PM - 3:30 PM 60- minute Workshops

3:45 PM - 4:30 PM Closing Plenary

4:30 PM - 5:00 PM Debrief

Adjourn

*Schedule is subject to change. 

 


Back to Top